Giảng viên cơ hữu
Ảnh của Shang-Yuan Shiu
Giáo sư

Shang-Yuan Shiu

  • Máy lẻ 65113
  • Fax (03)4257379
  • shiuATmath.ncu.edu.tw
  • Phòng 420

Lĩnh vực nghiên cứu

  • Probability Theory

Học vấn

Ph.D., University of Utah

Kinh nghiệm

2016/08 ~ Associate Professor, National Central University
2012/08 ~ 2016/07 Assistant Professor, National Central University
2010/09 ~ 2012/07 Postdoctoral, Academia Sinica
2005/08 ~ 2010/08 Teaching Assistant, University of Utah

Vinh danh

104學年度優良專項輔導導師獎(服務學習)
103年科技部優秀年輕學者研究計畫
 

Công trình công bố

Publications

  • Shang-Yuan Shiu, Hsin-Chieh Wong, Robust Inference for AR-G/GARCH Model with Mallows-type Model Averaging Estimator,  Electronic Journal of Statistics Vol. 18, 2024, 1970-2020.
  • Davar Khoshnevisan, Kunwoo Kim, Carl Mueller, Shang-Yuan Shiu, Phase Analysis for a family of Stochastic Reaction-Diffusion Equations, Electron. J. Probab. 28, 1-66, 2023. https://doi.org/10.1214/23-EJP983
  • Davar Khoshnevisan, Kunwoo Kim, Carl Mueller, Shang-Yuan Shiu, Dissipation in parabolic SPDEs, Journal of Statistical Physics 179, 2020, 502-534.
  • Nicos Georgiou, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu, Semi-Discrete Semi-Linear Parabolic SPDEs, Annals of Applied Probability, Volume 25, Number 5, 2015, page 2959-3006.
  • Daniel Conus, Mathew Joseph*, Davar Khoshnevisan, Shang-Yuan Shiu, Initial measures for the stochastic heat equation, Annales de I'Institut Henri Poincare 50, 2014, page 136-153.
  • Daniel Conus, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu*, On the chaotic character of the stochastic heat equation II, Probability Theory and Related Fields 156, 2013, Page 483-533.
  • Daniel Conus, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu, Intermittency and chaos for a stochastic non-linear wave equation in dimension 1. Malliavin calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart, Springer, 2013.
  • Shang-Yuan Shiu, Covering a connected curve on the torus with squares. Journal of Theoretical Probability 26, 2013, 480-488.
  • Tzuu-Shuh Chiang, Shuenn-Jyi Sheu and Shang-Yuan Shiu, Price systems for markets with transaction costs and control problems for some finance problems, Lecture Notes-Monograph Series Volume 52, 2006, page 257-271.